# SDR QXEA200601684

- Difficulty date: May 5, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 NOSE LANDING GEAR WHEEL WELL, FORWARD SIDE OF FORWARD PRESSURE BULKHEAD, LEFT HAND OF CENTER HAS A CHAFE MARK.  REPAIRED IAW RD 8/4-53-1224, ISSUE 1 AND Q400 AMM 32-31-00-720-801.
